# SDR REXA2024050900381

- Difficulty date: April 21, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 22,035 hours, 16,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320223
- Condition: Cracked
- Location: Bs 280 Rbl11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM RBL11 IS CRACKED AT F.S.280 BULKHEAD. REPAIRED COCKPIT FLOOR BEAM RBL11 AT F.S. 280 BULKHEAD IAW MHIRJ REO 690-53-11-1733, REV --, DATED 2024-05-24.
